The Kenya Union of Post-Primary Education Teachers (KUPPET) has called for investigations into the death of a teacher from St Stephen Kilango School, who reportedly died at Matuu Hospital after developing itching across her body.
According to reports, the teacher may have suffered an adverse reaction to medication administered to her, although the circumstances surrounding her death remain unclear.

KUPPET Secretary General Yvonne Musyoka has called on the relevant authorities to establish what led to the teacher’s death, citing unanswered questions surrounding the incident.
Musyoka said investigations were necessary to establish the sequence of events leading to the teacher’s death and determine whether there were any lapses in the medical care she received.
The incident has raised concerns over the circumstances under which the teacher was treated at the facility, with calls for a thorough inquiry to establish the facts.
Authorities are expected to establish the cause of death and clarify whether the reported reaction to medication played a role in the incident.
The circumstances surrounding the teacher’s death had not been independently established by the time of publication.
Channel 15 News — The Full Story First on www.channel15news.co.ke

